# SDR MASA2010021500142

- Difficulty date: February 15, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 29,379 hours, 25,801 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON T/O RTF, SDR/MIS, EMERGENCY DECLARED.  REPLACED 3A PUMP, OP CHECK GOOD.
